A. RHATTOY, and A. ZATNI, (2012) The impact of radio propagation models on ad hoc networks performances. Journal of Computer Science 8 (5): 752-760, 2012..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Modélisation, Commande des Systèmes et Télécommunications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/750

Actions (login required)

View Item View Item